# SDR SWAA031064

- Difficulty date: May 9, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 53,422 hours, 44,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND  RIGHT OUTBOARD AFT T/E FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED RIGHT OUTBOARD AFT T/E FLAP PER MM.
